Tinnitus Control Tips : Avoid Tinnitus with Low Dose of Viagra

ear ringingCurefortinnitusreview.com explores the many options that tinnitus-afflicted patients can adapt into their lifestyle and lessen the influence of this disorder. Tinnitus is the ringing sound that one hears without the presence of an external sound. The sound heard can be in different forms, such as loud or soft, high pitched or low pitched, buzzing, hissing, or pulsating noises. For a person suffering from Tinnitus, this symptom can be highly annoying and often lead to related disorders like anxiety, depression and even suicidal thoughts in extreme cases. As yet, there is no definitive remedy or cure for Tinnitus, but it can be managed to some extent with other methods. Keep browsing further to learn more about this ailment and how to lessen its impact on your life.

How is tinnitus linked with Viagra?

Some people would have reported hearing loss after taking Viagra. Tinnitus is a condition in which a person would feel sounds like ringing in their ears. This might be an age related problem or could be triggered due to an ear injury. But, even while taking Viagra these symptoms would occur which made the researchers to invest about it. There is no such clear result about the issue but the reason might be the excessive flow of blood to the ears which would have damaged it.

Those who took Viagra experienced this condition twice more likely compared to the ones who didn’t take the pill. It is said the hearing problem would start within two to three days after Viagra is taken and if you find any difference in your hearing sense, consult with the doctor immediately. To be at a safer state, it is also very important not to hear loud noise after taking the pill.

Taking lower doses of Viagra to avoid Tinnitus

viagra and tinnitusMany men are dependent upon Viagra as part of their sexual Life. Men prefer to order Viagra from various reputed online pharmacies since it is used in treating erectile dysfunction efficiently and it has helped a large number of men obtain enhanced erection. However, as men begin to use Viagra every other day and in higher dosage levels, the drug has resulted in serious health problems. A lot of men have observed that Viagra has caused them Tinnitus. Tinnitus is a medical condition where people hear ringing sounds in the ears though there is not much noise around their surroundings. When you take higher doses of Viagra, there are chances that the drug can lead to tinnitus. Therefore, it is important that you always take Viagra in lower dosages. It is also necessary to take medical advice if you have developed tinnitus because of Viagra. Further, it is better to consult the doctor prior to taking Viagra on your own to be on the safer side.

When To Get Help For Tinnitus

Tinnitus that refuses to clear off on its own may be signs that you may have a serious underlying health condition, mostly associated with hearing loss. That is why it is in your best interest to consult a physician before the condition worsens. Here are some questions that you can ask yourself to decide if your Tinnitus warrants a trip to the doctor or not:

  • Is the sound continuous or intermittent?
  • Does the ringing occur in one or both ears?
  • Is the condition accompanied with pain or dizziness?
  • Are you experiencing difficulty in hearing?
  • Do you have depression?
  • Is the ringing interfering with your concentration?
  • Do you have any other health condition like high blood pressure, diabetes, or thyroid imbalance?

These questions can help you in understanding if your condition requires treatment or not but should not be considered as a substitute for professional medical opinion. Check with your physician even if you experience Tinnitus without having any of the other associated conditions. Sometimes improper healthy eating habits can also trigger tinnitus.

Stay Positive – Living with Tinnitus

We offer some methods that you can use to manage your Tinnitus. The lack of a cure for this problem means the next best option is to take affirmative action to cope with the disorder. Having a positive outlook will enable you to live without the detrimental effects of Tinnitus. Here are some habits you can incorporate into your daily life:

  • Humming to yourself can reduce the impact of the ringing in your ears.
  • Add soothing and neutral sounds to your environment like a waterfall or forest noises.
  • Listen to your favorite music to distract you from the buzzing in your ears.
  • Engage in interesting activities that require your concentration and will occupy your mind.
  • Alcohol, smoking, high salt content in food, energy drinks and soda are potential triggers and it is best to avoid them.
  • Cut back on stress by practicing meditation and yoga to clear your mind.
  • Learn relaxation techniques from your therapist.
  • Sleeping well keeps you from feeling fatigue, which is another trigger of Tinnitus.
  • Stick to an exercise plan as the release of endorphins during your workout can reduce stress and anxiety.
  • Protect your hearing from declining by avoiding loud noise and wearing protective ear plugs.

Doctors prescribe medication to treat associated disorders of Tinnitus, including Prozac or Zoloft for depression, and Klonopin, Xanax, or Valium for depression. Do not take any drugs without a consultation with your healthcare professional, as it may have no effect in treating Tinnitus. There are also rumors that taking Viagra which is the best medication for treating ED causes hearing problems in people, but there is no clinical proof to support this misconception.

Latest Trends in Tinnitus Treatment

The search for a Tinnitus cure is an ongoing process. We share with you some of the newer trends that are currently becoming available to manage this complaint. Hearing therapy is practiced to manage hearing loss and hypersensitive hearing. Stress reduction techniques that are specific to this disorder are being developed. Another therapy that has not yet been proven or approved for Tinnitus is the stimulation of the vagus nerve, a treatment used for seizures and severe depression.